MathSciNet Relay Station
MathSciNet bibliographic data
MR1174415 17B68 (58F07 81R10)
Frenkel, Edward; Kac, Victor; Wakimoto, Minoru Characters and fusion rules for $W$-algebras via quantized Drinfelʹd-Sokolov reduction. Comm. Math. Phys. 147 (1992), no. 2, 295–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement